# SDR UPS97822968

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3616846505
- Condition: Cracked
- Location: Xrs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/V, STRINGER AND FITTING CRACKED NR 62 APPROX XRS408 P/N 3616846-505.  REMOVED CRACKED END FITTING AND INSTALLED NEW END FITTING P/N 361684 6-505 IAW DC8 SRM 51-1-23 AND 51-1-20D.
